Alert archive / Utah / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 33, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 21, 2009, 6:33 PM MDT for 4 counties in Utah; Uinta County, Wyoming. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2009, 6:33 PM MDT (00:33 UTC)
- Expired
- Jun 21, 2009, 7:04 PM MDT
- In force
- 31 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Cache County, UT, Morgan County, UT, Rich County, UT, Summit County, UT, Uinta County, WY
The radar
The Salt Lake City radar (KMTX), 109 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:42 PM MDT | HAIL 0.25 | Randolph, UT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 2:41 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 0.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 249 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 2703 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KSLC 220033
SVRSLC
UTC005-029-033-043-WYC041-220130-
/O.NEW.KSLC.SV.W.0033.090622T0033Z-090622T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
633 PM MDT SUN JUN 21 2009
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CACHE COUNTY IN UTAH
NORTHERN MORGAN COUNTY IN UTAH
SOUTHERN RICH COUNTY IN UTAH
NORTH CENTRAL SUMMIT COUNTY IN UTAH
NORTHWESTERN UINTA COUNTY IN SOUTHWEST WYOMING
* UNTIL 730 PM MDT
* AT 630 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES WEST OF RANDOLPH TO
WOODRUFF TO 17 MILES SOUTHWEST OF WOODRUFF TO MORGAN... MOVING
NORTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RANDOLPH AROUND 645 PM MDT...
EVANSTON AROUND 730 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR CENTRAL UTAH AND SOUTHWEST WYOMING.
&&
LAT...LON 4159 11104 4159 11051 4158 11051 4117 11107
4101 11176 4118 11165 4126 11141 4144 11126
4168 11152 4184 11104
TIME...MOT...LOC 0033Z 244DEG 32KT 4164 11134 4149 11113
4131 11128 4106 11165
$$
ROGOWSKI1 follow-up statement
000
WWUS55 KSLC 220104
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
704 PM MDT SUN JUN 21 2009
UTC005-029-033-043-WYC041-220113-
/O.CAN.KSLC.SV.W.0033.000000T0000Z-090622T0130Z/
RICH UT-UINTA WY-SUMMIT UT-MORGAN UT-CACHE UT-
704 PM MDT SUN JUN 21 2009
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CACHE...NORTHERN
MORGAN...NORTH CENTRAL SUMMIT...NORTHWESTERN UINTA AND SOUTHERN RICH
COUNTIES IS CANCELLED...
THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE WARNING
HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR CENTRAL UTAH AND SOUTHWEST WYOMING.
LAT...LON 4159 11104 4159 11051 4158 11051 4117 11107
4101 11176 4118 11165 4126 11141 4144 11126
4168 11152 4184 11104
TIME...MOT...LOC 0103Z 244DEG 32KT 4176 11102 4160 11081
4143 11096 4118 11133
$$
ROGOWSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:52 PM MDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 21, 4:52 PM MDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 452 PM MDT SUN JUN 21 2009 .SYNOPSIS...AN UPPER LEVEL TROUGH WILL CONTINUE TO SLIDE ACROSS NORTHWEST UTAH THIS EVENING...PUSHING A COLD FRONT ACROSS THE AREA. THIS WILL BE FOLLOWED BY BUILDING HIGH PRESSURE FOR THE EARLY PART OF THE WEEK. MOISTURE WILL WORK NORTH OUT OF ARIZONA MIDWEEK...AND REMAIN OVER THE AREA PRODUCING SHOWER AND THUNDERSTORM ACTIVITY THROUGH THE BALANCE OF THE WEEK. && .DISCUSSION...SOUTHWEST FLOW REMAINS IN PLACE ACROSS THE CWA AS AN UPPER LEVEL TROUGH WITH EMBEDDED SHORTWAVES CONTINUE TO SLOWLY MOVE ACROSS THE GREAT BASIN. FAIRLY SIGNIFICANT MOISTURE WITH PW NEAR 0.75 INCHES REMAIN OVER NORTHERN UTAH WHILE A DRIER AIRMASS OF LESS THAN 0.33 INCHES OF PW CONTINUES TO SPREAD ACROSS SOUTHWEST UTAH. THIS HAS LIMITED CONVECTION MAINLY TO THE NORTH AND EAST TODAY. THERE ARE TWO SEPARATE AREAS OF CONCERN REGARDING CONVECTION THIS AFTERNOON AND EVENING. THE FIRST AREA WOULD BE EAST-CENTRAL AND NORTHEASTERN PORTIONS OF THE CWA WHERE STRONG AND LOCALLY SEVERE THUNDERSTORMS OCCURRED THIS AFTERNOON UNDERNEATH THE UPPER JET POSITION. THIS JET WILL LIFT NORTHWARD THIS EVENING...SO EXPECT THUNDERSTORM DEVELOPMENT TO DECREASE ACROSS THE EAST-CENTRAL ZONES WHILE INCREASING ACROSS THE NORTHEAST. THE SECOND AREA WOULD BE NORTHWEST UTAH WHERE SHORTWAVE AND ASSOCIATED VORT LOBE IS SLIDING ACROSS THE AREA. THIS WILL PUSH A COLD FRONT THROUGH NORTHERN UTAH THIS EVENING AND THROUGH CENTRAL UTAH OVERNIGHT. A LINE OF THUNDERSTORMS HAS ALREADY DEVELOPED NEAR THIS BOUNDARY...WITH SEVERE THUNDERSTORMS ALSO A STRONG POSSIBILITY THROUGH THE EVENING HOURS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. HIGH PRESSURE WILL BUILD ACROSS THE AREA THROUGH THE FIRST HALF OF THE WEEK WITH WARMER AND DRIER CONDITIONS. AN UPPER LOW WILL THEN SLOWLY MOVE INLAND FROM THE CALIFORNIA COAST. MOISTURE WILL GRADUALLY SPREAD INTO THE AREA FROM THE SOUTH FOR THE LATTER PART OF THE WEEK. && .AVIATION...SOUTH WINDS ARE EXPECTED TO CONTINUE THROUGH EARLY THIS EVENING AT THE SLC TERMINAL. A COLD FRONT WILL THEN SHIFT WINDS TO THE NORTHWEST NEAR 01-03Z. HOWEVER...NEARBY THUNDERSTORMS WILL BRING ERRATIC AND GUSTY WINDS TO THE TERMINAL. THERE IS A 30 PERCENT CHANCE OF THUNDERSTORMS DIRECTLY IMPACTING THE TERMINAL THIS EVENING. BRIEF MVFR CONDITIONS CAN BE EXPECTED WITH THE STRONGER STORMS...OTHERWISE VFR CONDITIONS WILL PREVAIL. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...SEVERE THUNDERSTORM WATCH UNTIL 9 PM TODAY FOR UTZ001>011. WY...SEVERE THUNDERSTORM WATCH UNTIL 9 PM TODAY FOR WYZ021. && CHENG/MERRILL FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Jun 21, 7:02 AM MDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 702 AM MDT SUN JUN 21 2009 UTZ001>012-014-015-517-WYZ021-221315- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SANPETE/SEVIER VALLEYS- WEST CENTRAL UTAH-CENTRAL MOUNTAINS-SOUTHWEST WYOMING- 702 AM MDT SUN JUN 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHERN UTAH...AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT AREAS OF SHOWERS AND ISOLATED THUNDERSTORMS EARLY THIS MORNING WILL BECOME MORE NUMEROUS ACROSS NORTHERN UTAH AND SOUTHWEST WYOMING THIS AFTERNOON THROUGH THIS EVENING. LOCALLY HEAVY RAIN MAY ACCOMPANY SOME OF THE STRONGER STORMS LATE THIS AFTERNOON THROUGH EARLY THIS EVENING. PRECIPITATION WILL DECREASE FROM THE WEST LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HIGH PRESSURE ALOFT WILL EXPAND INTO THE GREAT BASIN BEGINNING MONDAY. TEMPERATURES WILL WARM TO SEASONAL NORMS EARLY IN THE WEEK...THEN EXCEED THE NORMS BY MIDWEEK. AFTERNOON AND EVENING MOUNTAIN THUNDERSTORMS ARE EXPECTED BEGINNING TUESDAY AND CONTINUING INTO THE FIRST HALF OF THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. UTZ013-016-019>021-518-221315- SAN RAFAEL SWELL-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHERN MOUNTAINS- 702 AM MDT SUN JUN 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... SOUTHERN UTAH AND SOUTHWEST UTAH. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL FORM THIS MORNING...THEN DECREASE IN AREAL COVERAGE DURING THE AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HIGH PRESSURE ALOFT WILL EXPAND INTO THE SOUTHERN HALF OF UTAH EARLY IN THE COMING WEEK. WARM TEMPERATURES ARE EXPECTED DURING THE WEEK. SHOWERS AND THUNDERSTORMS WILL INCREASE DURING THE WEEK AS MOISTURE WORKS NORTH INTO AND THROUGH SOUTHERN UTAH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 21, 5:12 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 512 PM MDT SUN JUN 21 2009 UTZ001-007-212345- CACHE VALLEY/UTAH PORTION UT-WASATCH MOUNTAINS I-80 NORTH UT- 512 PM MDT SUN JUN 21 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CACHE AND EXTREME EASTERN BOX ELDER COUNTIES UNTIL 545 PM MDT... AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF HYRUM...OR 12 MILES EAST OF BRIGHAM CITY...MOVING NORTHEAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PARADISE...HYRUM...AND MILLVILLE IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4183 11175 4165 11143 4144 11177 4149 11192 TIME...MOT...LOC 2311Z 218DEG 16KT 4154 11179 MERRILL
Special weather statement, Jun 21, 5:18 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
518 PM MDT SUN JUN 21 2009
UTZ005-212345-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
518 PM MDT SUN JUN 21 2009
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOX ELDER COUNTY UNTIL
545 PM MDT...
AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES EAST OF
PARK VLY TO 23 MILES SOUTHEAST OF PARK VLY...AND MOVING NORTHEAST AT
35 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTHERN BOX ELDER COUNTY...
INTERSTATE 84...
SNOWVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4185 11255 4162 11299 4179 11314 4201 11288
4200 11278
TIME...MOT...LOC 2317Z 229DEG 31KT 4180 11306 4167 11293
ROGOWSKISpecial weather statement, Jun 21, 5:24 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 524 PM MDT SUN JUN 21 2009 UTZ002-006-007-220000- NORTHERN WASATCH FRONT UT-WASATCH MOUNTAIN VALLEYS UT-WASATCH MOUNTAINS I-80 NORTH UT- 524 PM MDT SUN JUN 21 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WEBER...NORTHEASTERN DAVIS AND WESTERN MORGAN COUNTIES UNTIL 600 PM MDT... AT 523 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR KAYSVILLE...OR NEAR FARMINGTON...MOVING NORTHEAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MOUNTAIN GREEN AND PETERSON... SNOWBASIN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4128 11182 4115 11153 4097 11192 4103 11201 TIME...MOT...LOC 2325Z 223DEG 29KT 4104 11189 ROGOWSKI
Special weather statement, Jun 21, 5:48 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 548 PM MDT SUN JUN 21 2009 UTZ002-005-220030- GREAT SALT LAKE DESERT AND MOUNTAINS UT-NORTHERN WASATCH FRONT UT- 548 PM MDT SUN JUN 21 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BOX ELDER COUNTY UNTIL 630 PM MDT... AT 547 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 27 MILES SOUTHWEST OF CORINNE...OR 31 MILES WEST OF BRIGHAM CITY...MOVING NORTHEAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... COMMUNITIES SOUTH OF PROMONTORY AND PENROSE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4167 11238 4145 11209 4131 11262 4143 11272 TIME...MOT...LOC 2347Z 228DEG 24KT 4139 11258 ROGOWSKI
Local storm report, Jun 21, 6:03 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
603 PM MDT SUN JUN 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 3 NW SOUTH OGDEN 41.21N 112.00W
06/21/2009 M1.00 INCH WEBER UT NWS EMPLOYEE
&&
LCSpecial weather statement, Jun 21, 6:14 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
614 PM MDT SUN JUN 21 2009
UTZ007-220100-
WASATCH MOUNTAINS I-80 NORTH UT-
614 PM MDT SUN JUN 21 2009
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CACHE AND
NORTHWESTERN RICH COUNTIES UNTIL 700 PM MDT...
AT 611 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF GARDEN CITY...OR 11 MILES
WEST OF LAKETOWN...MOVING NORTHEAST AT 35 MPH.
THIS STORM WILL CROSS HIGHWAY 89 NEAR LOGAN SUMMIT OVER THE
NEXT 20 TO 30 MINUTES. MOTORISTS SHOULD TAKE ADDED CARE AND
PREPARE FOR THE REDUCED VISIBILITIES AND POTENTIAL FOR STANDING
WATER ON THE HIGHWAY.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MEADOWVILLE AND BEAVER MTN...
GARDEN CITY...
PICKELVILLE AND LAKOTA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4173 11152 4180 11169 4201 11161 4201 11125
4200 11124
TIME...MOT...LOC 0011Z 221DEG 32KT 4182 11153
MERRILLThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:14 PM MDT | Special Weather Statement | SLC | Cache | 46 min |
| Jun 21, 6:57 PM MDT | Special Weather Statement | SLC | Cache | 48 min |
| Jun 21, 8:27 PM MDT | Special Weather Statement | SLC | 48 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2009Severe Thunderstorm Warnings in Wyoming, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.